MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA INTRAOCULAR LENS

BAUSCH + LOMB ENVISTA INTRAOCULAR LENS
Model Number EE
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Vitritis (2181); Toxic Anterior Segment Syndrome (TASS) (4469); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted.A review of the lot device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.Based on the available information, the root cause of this event could not be determined.Bausch + lomb will continue to monitor for similar occurrences.
 
Event or Problem Description
It was reported that 1-day after implantation of an intraocular lens (iol) into the right eye (od), the patient presented with trace edema and anterior chamber fibering 4-5+ cells.Based on the findings the surgeon concluded the cause as toxic anterior segment syndrome (tass).A tap & inject was performed by a retina specialist the same day for vitritis.In the surgeon's opinion, the most likely cause of event was tass-endophthalmitis.Patient outcome reported as visual acuity of 20/30-2.The following medications were prescribed for use at home post-operatively: ofoxin 1 drop every 2 hours.Prednisolone 1 drop every 2 hrs 3+ months.

Brand Name
ENVISTA INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 n park pl blvd
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 n park pl blvd
clearwater, FL 33759
7277246600
MDR Report Key22675389
Report Number0001313525-2025-00153
Device Sequence Number13123454
Product Code HQL
UDI-Device Identifier10757770607874
UDI-Public(01)10757770607874(17)270531(11)240616(10)3Q16104
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEE
Device Catalogue NumberEEU2000
Device Lot Number3Q16104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Initial Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMVISC PLUS, B+L INJECTOR SYSTEM, ENDOCOAT.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale